English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/2675
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Citado 9 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar otros formatos: Exportar EndNote (RIS)Exportar EndNote (RIS)Exportar EndNote (RIS)
Título : On periodic and chaotic regions in the Mandelbrot set
Autor : Pastor, Gerardo; Romera, Miguel; Álvarez Marañón, Gonzalo; Arroyo Guardeño, David ; Montoya Vitini, Fausto
Palabras clave : Mandelbrot set
Chaotic regions
Periodic regions
Nonlinear science
Chaos
Fecha de publicación : abr-2007
Editor: Elsevier
Citación : Chaos, Solitons & Fractals 32(1): 15-25 (2007)
Resumen: We show here in a graphic and simple way the relation between the periodic and chaotic regions in the Mandelbrot set. Since the relation between the periodic and chaotic regions in a one-dimensional (1D) quadratic set is already well known, we shall base on it to extend the results to the Mandelbrot set. We shall see that in the same way as the hyperbolic components of the period-doubling cascade determines the chaotic bands structure in 1D quadratic sets, the periodic region determines the chaotic region in the Mandelbrot set.
Descripción : 11 pages, 5 figures.-- Available online Dec 20, 2005.
Versión del editor: http://dx.doi.org/10.1016/j.chaos.2005.10.099
URI : http://hdl.handle.net/10261/2675
DOI: 10.1016/j.chaos.2005.10.099
ISSN: 0960-0779
Aparece en las colecciones: (IFA) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
Pastor07.pdf1,3 MBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 



NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.